# SDR CA151023001

- Difficulty date: October 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 42,188 hours
- Engine: Pwa PT6A27
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Part number: 711599
- Condition: Broken
- Location: Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TURN AT THE END OF THE RUNWAY, CREW HEARD A THUMP. MAINTENANCE FOUND STEERING LEVER P/N 71-159-9 BROKEN. STEERING LEVER REPLACED, AND STEERING TRAVEL LIMITS VERIFIED IAW DHC6 MM.  FLEET INSPECTION ALREADY GENERATED BY SDR 20151019002 WILL BE MODIFIED TO INCLUDE A VERIFICATION OF TRAVEL LIMITS IAW MM.
